MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035425100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, when advancing the subject coil through the microcatheter, the subject coil got stuck in the middle of the microcatheter shaft and when an attempt was made to retrieve it, the subject coil become stuck in the microcatheter shaft and the delivery wire broke inside the microcatheter shaft.The entire microcatheter was retrieved.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was returned jammed into the non-stryker microcatheter.The coil delivery wire was not returned.There was dried procedural fluid found on the outside and the inside the microcatheter.During a functional inspection, the microcatheter was cut in multiple areas in attempt to remove the coil, however it could not be removed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported coil jammed was confirmed during the analysis.The reported coil delivery wire broken/fractured during use was could not be confirmed based on analysis as the delivery wire wasn¿t returned.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that while advancing the coil through the microcatheter, it got stuck midway.An attempt to retrieve it caused the coil to remain lodged in the shaft, and the delivery wire broke off inside.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.There was no resistance when the coil was taken out of the dispenser hoop.There was no friction noted while the coil was advancing the introducer sheath.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The delivery was reported to be damaged at the distal part.An assignable cause of 'undeterminable' will be assigned to as reported 'coil delivery wire broken/fractured during use' as the delivery wire wasn¿t returned.An assignable cause of 'procedural factors' will be assigned to as reported as well as analyzed 'coil jammed' as the complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21327693
Report Number3008881809-2025-00070
Device Sequence Number18121382
Product Code HCG
UDI-Device Identifier04546540675958
UDI-Public(01)04546540675958(17)250803(10)23792781
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Catalogue NumberM0035425100
Device Lot Number23792781
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown